My story is actually about my friend Brian, whose name is above and this is currently happening as i type this.
My friend has tried K2 or “Spice” in his vape pen and has been doing it since Wednesday.
He stopped on Saturday when we all noticed him being paranoid and freaky.
He is experiencing delusional thoughts, i.e.,
- doesn’t know how long he was here (he came down to PA to visit his mother)
- sometimes doesn’t know where he is
- doesn’t know what happened to his vape stuff (we hid it of course after his hospital visit) or
- doesn’t know that he walked to Dunkin Donuts in his bare feet at 8:00pm at night and threw away his phone cause it was “stressing him out”.
He is saddening his best friend, me, and his relatives including his mother who loves him dearly.
I mean, this kid graduated with honors and works. He has a great life, great friends and this stupid shit he bought not knowing its affects has screwed him up.
I fear he might have permanent brain damage.
We are not sure if this “high” he has will ever go away. And I don’t know long to wait for it to happen.
Anything will help if you have info – or similar stories.